Alert archive / Indiana / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 307, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Jun 11, 2011, 4:13 AM EDT for 4 counties in Indiana. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 11, 2011, 4:13 AM EDT (08:13 UTC)
- Expired
- Jun 11, 2011, 4:45 AM EDT
- In force
- 32 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Hail
- 0.5 in
- Wind
- 60.0 mph
Counties Crawford County, IN, Harrison County, IN, Orange County, IN, Washington County, IN
The radar
The Louisville radar (KLVX), 47 km from the middle of the area, began a volume at 08:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 8.2 hours before the alert went out and 251 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 533 J/kg
- Mixed-layer CIN
- -52 J/kg
- Mixed-layer LCL
- 2084 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- -25 m²/s²
- 0-3 km storm-relative helicity
- -15 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
359
WUUS53 KLMK 110813
SVRLMK
INC025-061-117-175-110845-
/O.NEW.KLMK.SV.W.0307.110611T0813Z-110611T0845Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
413 AM EDT SAT JUN 11 2011
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN CRAWFORD COUNTY IN SOUTH CENTRAL INDIANA...
NORTHERN HARRISON COUNTY IN SOUTH CENTRAL INDIANA...
SOUTHEASTERN ORANGE COUNTY IN SOUTH CENTRAL INDIANA...
SOUTHWESTERN WASHINGTON COUNTY IN SOUTH CENTRAL INDIANA...
* UNTIL 445 AM EDT
* AT 408 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM TROTTER CROSSING TO MILLTOWN TO LEAVENWORTH...MOVING EAST AT
40 MPH.
* SEVERE THUNDERSTORMS WILL ALSO IMPACT...
CORYDON...
ROSEBUD AND RAMSEY...
BECKS MILL AND NEW SALISBURY...
SHORTS CORNER AND NEW MIDDLETOWN...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM WITH DAMAGING WINDS AND CLOUD TO GROUND
LIGHTNING. PEOPLE OUTSIDE SHOULD IMMEDIATELY MOVE TO A
SHELTER...PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
TO REPORT DAMAGING WINDS...LARGE HAIL...OR FLOODING TO THE NATIONAL
WEATHER SERVICE...CALL TOLL FREE AT...1...8 7 7...6 3 3...6 7 7 2...
WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3844 8603 3833 8603 3832 8602 3815 8602
3816 8631 3820 8637 3838 8635 3857 8646
3860 8607
TIME...MOT...LOC 0813Z 266DEG 33KT 3853 8631 3838 8619
3818 8625
WIND...HAIL 60MPH <.50IN
$$
EER2 follow-up statements
067
WWUS53 KLMK 110834
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
434 AM EDT SAT JUN 11 2011
INC025-117-110844-
/O.CAN.KLMK.SV.W.0307.000000T0000Z-110611T0845Z/
ORANGE IN-CRAWFORD IN-
434 AM EDT SAT JUN 11 2011
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN CRAWFORD AND
SOUTHEASTERN ORANGE COUNTIES IS CANCELLED...
TO REPORT DAMAGING WINDS...LARGE HAIL...OR FLOODING TO THE NATIONAL
WEATHER SERVICE...CALL TOLL FREE AT...1...8 7 7...6 3 3...6 7 7 2...
WHEN YOU CAN DO SO SAFELY.
LAT...LON 3860 8607 3844 8603 3815 8602 3816 8623
3821 8618 3840 8620 3858 8628 3859 8627
TIME...MOT...LOC 0834Z 266DEG 33KT 3854 8613 3840 8601
3820 8607
$$
INC061-175-110845-
/O.CON.KLMK.SV.W.0307.000000T0000Z-110611T0845Z/
WASHINGTON IN-HARRISON IN-
434 AM EDT SAT JUN 11 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 AM EDT
FOR CENTRAL HARRISON AND SOUTHERN WASHINGTON COUNTIES...
AT 432 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM BECKS MILL TO BRADFORD TO CORYDON...MOVING EAST AT 40
MPH.
* SEVERE THUNDERSTORMS WILL ALSO IMPACT...
MAINLY RURAL AREAS OF CENTRAL HARRISON AND SOUTHERN WASHINGTON
COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT DAMAGING WINDS...LARGE HAIL...OR FLOODING TO THE NATIONAL
WEATHER SERVICE...CALL TOLL FREE AT...1...8 7 7...6 3 3...6 7 7 2...
WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3860 8607 3844 8603 3815 8602 3816 8623
3821 8618 3840 8620 3858 8628 3859 8627
TIME...MOT...LOC 0834Z 266DEG 33KT 3854 8613 3840 8601
3820 8607
WIND...HAIL 60MPH <.50IN
$$
EER
!142
WWUS53 KLMK 110842
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
442 AM EDT SAT JUN 11 2011
INC061-175-110852-
/O.EXP.KLMK.SV.W.0307.000000T0000Z-110611T0845Z/
WASHINGTON IN-HARRISON IN-
442 AM EDT SAT JUN 11 2011
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL HARRISON AND SOUTHERN
WASHINGTON COUNTIES WILL EXPIRE AT 445 AM EDT...
THE STORMS THAT PROMPTED THE WARNING HAVE WEAKENED AND ARE NO LONGER
SEVERE. HOWEVER STRONG STORMS REMAIN IN THE AREA. THESE ARE CAPABLE
OF PRODUCING PERIODS OF HEAVY RAIN...DANGEROUS LIGHTNING...AND GUSTY
WINDS.
TO REPORT DAMAGING WINDS...LARGE HAIL...OR FLOODING TO THE NATIONAL
WEATHER SERVICE...CALL TOLL FREE AT...1...8 7 7...6 3 3...6 7 7 2...
WHEN YOU CAN DO SO SAFELY.
LAT...LON 3860 8607 3844 8603 3815 8602 3816 8623
3821 8618 3840 8620 3858 8628 3859 8627
TIME...MOT...LOC 0842Z 266DEG 33KT 3854 8603 3840 8592
3820 8598
$$
EERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 3:02 AM EDT, 1 hour 11 minutes earlier.
Area forecast discussion, Jun 11, 3:02 AM EDT, 1 hour 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 302 AM EDT SAT JUN 11 2011 .SHORT TERM (TODAY AND TONIGHT)... MCS JUST TO OUR WEST AND NORTH THIS MORNING AS OF 645Z CONTINUES TO INCH IT/S WAY CLOSER TO OUR FORECAST AREA. THE GOOD NEWS IS THAT IT SEEMS TO BE WEAKENING WITH UPSTREAM OBS ALONG THE ILLINOIS BORDER ONLY GUSTING TO AROUND 40 TO 45 MPH. OUTFLOW FROM THIS COMPLEX IS RUNNING OUT AHEAD OF THE STORMS WHICH CONFIRMS THE WEAKER WINDS. WILL CONTINUE TO KEEP AN EYE ON THIS COMPLEX THROUGH THE EARLY MORNING HOURS HOWEVER AS IT MOVES THROUGH OUR AREA. THE MAIN THREATS WITH THIS MCS WILL BE DAMAGING WIND AND HAIL. HAVE UPPED POPS TO 100 PERCENT OVER SOUTHERN INDIANA AND NORTH CENTRAL KY THIS MORNING TO ACCOUNT FOR THE STORMS. A WEAK FRONTAL BOUNDARY STRETCHING FROM THE MIDWEST DOWN THROUGH THE SOUTHERN PLAINS STATES WILL CONTINUE TO PUSH SOUTH TOWARD OUR AREA TODAY. FROPA SHOULD OCCUR DURING THE EARLY TO MID AFTERNOON HOURS OVER OUR AREA. STORMS SHOULD CONTINUE TO FIRE ALONG THE FRONT AS SEVERAL DISTURBANCES RIDE ALONG IT AND CONVECTIVE TEMPS REMAIN QUITE LOW TODAY IN THE MID 80S. MODEL SOUNDINGS INDICATE THAT DAMAGING MICROBURST TYPE WINDS AND HAIL WILL BE THE MAIN THREATS UNTIL THE FRONT PASSES AND WE ENTER A MORE STABLE AIRMASS. THEN ONLY GARDEN VARIETY T-STORMS ARE EXPECTED FOR LATE THIS AFTERNOON/EVENING CLOSE TO THE EXITING BOUNDARY. TEMPERATURES FOR TODAY WILL BE TRICKY DUE TO CONVECTION OVER THE AREA AND FROPA. WILL GO FOR MID 80S TO LOW 90S FOR HIGHS TODAY. LOWS TONIGHT SHOULD DIP INTO THE UPPER 50S TO MID 60S. .LONG TERM (SUNDAY - FRIDAY)... HIGH PRESSURE WILL BE IN CONTROL IN THE WAKE OF THE COOL FRONT ON SUNDAY AND MONDAY. SKIES WILL BE MOSTLY CLEAR TO PARTLY CLOUDY WITH LIGHT NORTHERLY WINDS ACROSS THE REGION. TEMPERATURES WILL BE CLOSER TO NORMAL FOR THIS TIME OF YEAR WITH HIGHS IN THE UPPER 70S TO LOW 80S AND LOWS IN THE UPPER 50S TO LOWER 60S. WE WILL SEE A CHANCE FOR RAIN AND STORMS ENTERING INTO THE FORECAST AGAIN MONDAY NIGHT OR TUESDAY. UPPER LEVEL RIDGING WILL BEGIN TO NOSE IN FROM THE WEST. A SHORTWAVE IN THE UPPER LEVEL NORTHWESTERLY FLOW WILL SCOOT ACROSS WESTERN KENTUCKY TUESDAY. THE WESTERN HALF OF THE FORECAST AREA COULD SEE SOME STORMS FROM THIS FEATURE. HOWEVER CONFIDENCE REMAINS LOW FOR THIS TIME FRAME SO WILL CONTINUE WITH SLIGHT CHANCE POPS. THE BETTER CHANCE FOR RAIN WILL COME WEDNESDAY AND THURSDAY AS A LOW PRESSURE SYSTEM TRACKS ACROSS THE UPPER MIDWEST. A WARM FRONT WILL PUSH NORTHEAST ACROSS THE FORECAST AREA ON WEDNESDAY WITH THE COLD FRONT ASSOCIATED WITH THE SYSTEM MOVING THROUGH ON THURSDAY. AT THIS TIME FRIDAY DOES LOOK LIKE IT WILL REMAIN DRY IN THE WAKE OF THIS SYSTEM. TEMPERATURES WILL WARM A BIT THROUGH THE MID AND LATTER PORTION OF THE WORK WEEK. HIGHS WILL BE BACK INTO THE MID TO UPPER 80S BY MID WEEK WITH LOWS IN THE UPPER 60S TO LOWER 70S. && .AVIATION (06Z TAF ISSUANCE)... ALTHOUGH THE TAF SITES ARE RAIN FREE AT THE MOMENT...T-STORM ACTIVITY REMAINS STRONG TO OUR NORTH AND WEST ALONG A WEAK FRONTAL ZONE WITH MULTIPLE WAVES RIDING ALONG IT. THIS BOUNDARY WILL CONTINUE TO MOVE SOUTH TOWARD OUR REGION THROUGH THE EARLY MORNING HOURS. THE 2Z HRRR HAS A GOOD HANDLE ON THE ONGOING MCS ACTIVITY ALONG THE BOUNDARY AND PROGS CONVECTION MAKING IT INTO THE TAF SITES SHORTLY AFTER SUNRISE THIS MORNING. THEREFORE...HAVE UPGRADED T-STORM CHANCES TO PREVAILING -TSRA FOR THE MORNING HOURS. ALTHOUGH HAVE LEFT VFR CONDITIONS IN THE TAFS...IT SHOULD BE NOTED THAT IFR/MVFR CONDITIONS WILL BE POSSIBLE IN A T-STORM. AFTER THE MORNING COMPLEXES MOVE THROUGH...CONVECTIVE TIMING IS A LITTLE MORE UNCERTAIN. HOWEVER WITH THE BOUNDARY STILL IN OUR AREA THROUGH THE EARLY TO MID AFTERNOON HOURS...T-STORMS STILL LOOK PROBABLE SO WILL COVER WITH A VCTS AND REFINE THE TIMING IN LATER TAF ISSUANCES. CONVECTION SHOULD CEASE TONIGHT AS THE BOUNDARY PUSHES FARTHER SOUTH AWAY FROM OUR REGION. LIGHT MVFR BR WILL BE POSSIBLE AT BWG THIS MORNING. AS FOR WINDS...THEY WILL GENERALLY BE OUT OF THE SE EARLY THIS MORNING AND THEN SW AFTER SUNRISE. THE FRONTAL BOUNDARY SHOULD PUSH THROUGH THE AREA DURING THE EARLY TO MID AFTERNOON HOURS SWITCHING WINDS TO THE WEST WITH SPEEDS PEAKING IN THE 10 TO 12 KT RANGE WITH HIGHER GUSTS POSSIBLE. TONIGHT EXPECT WINDS TO GO MORE NW. WINDS WILL LIKELY VARY FROM THESE GENERAL DIRECTIONS THROUGHOUT THE DAY DUE TO T-STORMS AND OUTFLOW BOUNDARIES IN THE REGION. && .LMK WATCHES/WARNINGS/ADVISORIES... KY...NONE. IN...NONE. && SHORT TERM........AMS LONG TERM.........EER AVIATION..........AMS
Hazardous weather outlook, Jun 11, 3:30 AM EDT, 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 330 AM EDT SAT JUN 11 2011 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-120730- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY- JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY- SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY- FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY- MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY- GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY- TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY- ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY- CUMBERLAND KY-CLINTON KY- 330 AM EDT SAT JUN 11 2011 /230 AM CDT SAT JUN 11 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TODAY AND TONIGHT. A COMPLEX OF THUNDERSTORMS WILL CONTINUE TO MOVE THROUGH SOUTHERN INDIANA AND NORTH CENTRAL KENTUCKY THIS MORNING. DAMAGING WINDS AND HAIL WILL BE THE MAIN THREATS WITH THESE STORMS. STORMS WILL CONTINUE THROUGH THE DAY TODAY PUSHING SOUTH INTO CENTRAL KENTUCKY BY LATE MORNING INTO THE AFTERNOON HOURS AS A FRONTAL BOUNDARY PUSHES SOUTH. THE MAIN THREATS WITH THESE STORMS WILL CONTINUE TO BE DAMAGING WINDS AND HAIL THROUGH THIS EVENING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE AGAIN MAINLY MONDAY NIGHT THROUGH THURSDAY AS MULTIPLE DISTURBANCES CROSS THE REGION. THE BEST CHANCE WILL BE THURSDAY AS A COOL FRONT PASSES THROUGH THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT WIND DAMAGE AND HAIL TODAY. AMS/EER
In the hours before
Special weather statement, Jun 10, 11:31 PM EDT, 4 hours 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1131 PM EDT FRI JUN 10 2011
KYZ033-035-110345-
FRANKLIN-HENRY-
1131 PM EDT FRI JUN 10 2011
...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...AND
DIME SIZE HAIL...
AT 1126 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 11 MILES SOUTHEAST OF NEW CASTLE...AND MOVING
EAST AT 25 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN WITH RAINFALL RATES
OF AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE
MILE...AND SMALL PEA OR DIME SIZE HAIL...ARE EXPECTED WITH THIS
STORM.
* THIS STORM WILL ALSO IMPACT...
POLSGROVE AND ORVILLE...
SWALLOWFIELD AND PEAKS MILL...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3844 8492 3841 8488 3838 8490 3836 8487
3835 8483 3835 8476 3830 8475 3826 8500
3829 8501 3833 8497 3834 8505 3838 8508
3845 8492
TIME...MOT...LOC 0331Z 248DEG 21KT 3834 8497
EERSpecial weather statement, Jun 10, 11:47 PM EDT, 4 hours 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1147 PM EDT FRI JUN 10 2011
KYZ033-035-110400-
FRANKLIN-HENRY-
1147 PM EDT FRI JUN 10 2011
...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...AND
DIME SIZE HAIL...
AT 1145 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 12 MILES NORTH OF FRANKFORT...AND MOVING EAST
AT 15 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN WITH RAINFALL RATES
OF AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE
MILE...AND SMALL PEA OR DIME SIZE HAIL...ARE EXPECTED WITH THIS
STORM.
* THIS STORM WILL ALSO IMPACT...
SWALLOWFIELD...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3844 8492 3841 8488 3838 8490 3836 8487
3836 8485 3835 8482 3834 8481 3829 8497
3843 8497 3845 8492
TIME...MOT...LOC 0347Z 257DEG 13KT 3837 8491
EERSpecial weather statement, Jun 11, 3:01 AM EDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
301 AM EDT SAT JUN 11 2011
INZ083-110730-
DUBOIS-
301 AM EDT SAT JUN 11 2011
...STRONG THUNDERSTORMS WITH DANGEROUS LIGHTNING...HEAVY RAIN...AND
STRONG WINDS...
AT 257 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM WASHINGTON TO 7
MILES NORTHEAST OF WINSLOW TO 20 MILES WEST OF DALE...AND MOVING EAST
AT 35 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN WITH RAINFALL RATES
OF AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE
MILE...AND STRONG GUSTY WINDS OF AROUND 45 TO 50 MPH...ARE EXPECTED
WITH THESE STORMS.
* THESE STORMS WILL ALSO IMPACT...
JASPER...
PORTERSVILLE AND MILLERSPORT...
HOLLAND AND HAYSVILLE...
HUNTINGBURG...
HUNTINGBURG AIRPORT AND THALES...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE AWARE THAT A GUST FRONT PRECEDING THESE STORMS WILL GENERATE
STRONG AND GUSTY WINDS WELL BEFORE THE ARRIVAL OF ANY RAIN.
IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3851 8708 3852 8700 3850 8695 3850 8689
3853 8685 3853 8674 3825 8678 3824 8680
3821 8680 3820 8681 3820 8708 3832 8709
TIME...MOT...LOC 0700Z 269DEG 32KT 3872 8714 3847 8710
3809 8731
EERSpecial weather statement, Jun 11, 3:34 AM EDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
334 AM EDT SAT JUN 11 2011
INZ076-083-084-089-110800-
CRAWFORD-DUBOIS-ORANGE-PERRY-
334 AM EDT SAT JUN 11 2011
...STRONG THUNDERSTORMS WITH DANGEROUS LIGHTNING...HEAVY RAIN...AND
STRONG WINDS...
AT 332 AM EDT/232 AM CDT/...NATIONAL WEATHER SERVICE DOPPLER RADAR
WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM SHOALS
TO 13 MILES EAST OF JASPER TO 5 MILES SOUTHEAST OF SANTA CLAUS...AND
MOVING EAST AT 40 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN WITH RAINFALL RATES
OF AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE
MILE...AND STRONG GUSTY WINDS OF AROUND 45 TO 50 MPH...ARE EXPECTED
WITH THESE STORMS.
* THESE STORMS WILL ALSO IMPACT...
PAOLI...
ENGLISH...
FRENCH LICK MUNICIPAL AIRPORT AND WICKLIFFE...
WEST BADEN SPRINGS AND UNIONTOWN...
YOUNGS CREEK AND TERRY...
WEST FORK AND PINE VALLEY...
THESE STORMS WILL AFFECT INTERSTATE 64 IN INDIANA BETWEEN MILE
MARKERS 74 AND 86.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE AWARE THAT A GUST FRONT PRECEDING THESE STORMS WILL GENERATE
STRONG AND GUSTY WINDS WELL BEFORE THE ARRIVAL OF ANY RAIN.
IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3850 8682 3853 8685 3853 8670 3869 8669
3869 8639 3837 8631 3813 8645 3812 8648
3808 8646 3804 8652 3801 8653 3803 8679
3810 8679 3811 8681 3815 8682 3819 8680
3820 8691
TIME...MOT...LOC 0734Z 272DEG 33KT 3870 8675 3844 8668
3805 8685
EERSpecial weather statement, Jun 11, 3:47 AM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
347 AM EDT SAT JUN 11 2011
INZ089-KYZ023-024-026-110815-
BRECKINRIDGE-HANCOCK-OHIO-PERRY-
247 AM CDT SAT JUN 11 2011
...STRONG THUNDERSTORMS WITH DANGEROUS LIGHTNING...MODERATE
RAIN...DIME SIZE HAIL...AND 50 MPH WINDS...
AT 241 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES NORTH OF
TELL CITY TO 9 MILES SOUTHWEST OF OWENSBORO...AND MOVING SOUTHEAST AT
35 MPH.
OCCASIONAL LIGHTNING...MODERATE RAIN WITH RAINFALL RATES OF AROUND
ONE HALF INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN THREE
MILES...SMALL PEA OR DIME SIZE HAIL...AND STRONG GUSTY WINDS OF
AROUND 45 TO 50 MPH...ARE EXPECTED WITH THESE STORMS.
* THESE STORMS WILL ALSO IMPACT...
HAWESVILLE...
TELL CITY...
PETRI AND FENN HAVEN...
LILLY DALE AND CHAMBERS...
GERALD AND SKILLMAN...
MANNING CROSSING AND CHENAULTT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE AWARE THAT A GUST FRONT PRECEDING THESE STORMS WILL GENERATE
STRONG AND GUSTY WINDS WELL BEFORE THE ARRIVAL OF ANY RAIN.
&&
LAT...LON 3763 8696 3763 8692 3767 8684 3771 8687
3774 8684 3779 8684 3783 8687 3783 8692
3788 8691 3790 8693 3789 8698 3792 8698
3799 8686 3801 8678 3805 8678 3801 8644
3795 8636 3744 8685 3752 8709
TIME...MOT...LOC 0745Z 295DEG 32KT 3801 8675 3766 8720
AMLSpecial weather statement, Jun 11, 4:03 AM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
403 AM EDT SAT JUN 11 2011
INZ084-089-KYZ024-025-110815-
BRECKINRIDGE-CRAWFORD-MEADE-PERRY-
303 AM CDT SAT JUN 11 2011
...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...MODERATE RAIN...AND
40 MPH WINDS...
AT 259 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 17 MILES SOUTH OF ENGLISH...AND MOVING EAST AT 40
MPH.
OCCASIONAL LIGHTNING...MODERATE RAIN WITH RAINFALL RATES OF AROUND
ONE HALF INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN THREE
MILES...AND GUSTY WINDS OF AROUND 35 TO 40 MPH...ARE EXPECTED WITH
THIS STORM.
* THIS STORM WILL ALSO IMPACT...
BEECHLAND AND WOLF CREEK...
CEDAR FLAT AND LIBERTY...
THIS STORM WILL AFFECT INTERSTATE 64 IN INDIANA BETWEEN MILE MARKERS
74 AND 79.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3823 8674 3822 8628 3821 8630 3818 8632
3818 8634 3816 8630 3814 8629 3795 8634
3805 8678
TIME...MOT...LOC 0803Z 275DEG 35KT 3809 8645
AMLThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 11, 3:01 AM EDT | Special Weather Statement | LMK | Dubois | 29 min |
| Jun 11, 3:08 AM EDT | Severe Thunderstorm Warning | LMK | Dubois | 37 min |
| Jun 11, 3:34 AM EDT | Special Weather Statement | LMK | Crawford, Orange, Perry | 26 min |
| Jun 11, 3:46 AM EDT | Severe Thunderstorm Warning | LMK | Crawford, Dubois, Orange, Perry | 29 min |
| Jun 11, 4:03 AM EDT | Special Weather Statement | LMK | Perry | 12 min |
| Jun 11, 4:14 AM EDT | Special Weather Statement | LMK | Perry | 31 min |
| Jun 11, 4:21 AM EDT | Areal Flood Advisory | LMK | Jefferson, Scott, Washington | 3 hr |
| Jun 11, 4:38 AM EDT | Special Weather Statement | LMK | Clark, Floyd, Scott | 37 min |
| Jun 11, 5:12 AM EDT | Special Weather Statement | LMK | Clark, Jefferson | 33 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.